Alert archive / Arkansas / Special Weather Statements in 2024
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Nov 3, 2024, 7:20 AM CST for Carroll County, Madison County, Arkansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 3, 2024, 7:20 AM CST (13:20 UTC)
- Expired
- Nov 3, 2024, 7:45 AM CST
- In force
- 25 min
- Issued by
- NWS Tulsa, OK
- Hail
- 0.00 in
- Wind
- 55
Counties Carroll County, AR, Madison County, AR
The radar
The Western Arkansas radar (KSRX), 110 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 522 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
797
WWUS84 KTSA 031320
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
720 AM CST Sun Nov 3 2024
ARZ002-011-020-031345-
Carroll AR-Madison AR-Franklin AR-
720 AM CST Sun Nov 3 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN MADISON...NORTHEASTERN
FRANKLIN AND CARROLL COUNTIES THROUGH 745 AM CST...
At 720 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Urbanette to 2 miles north
of Osage to 5 miles southeast of Saint Paul. Movement was northeast
at 40 mph.
HAZARD...Wind gusts up to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Berryville... Green Forest...
St. Paul... Carrollton...
Rudd... Saint Paul...
Kingston... Aurora...
Boston... Pettigrew...
Witter... Marble...
Osage... Urbanette...
Rule... Blue Eye...
Dryfork... Red Star...
Metalton... Connor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3588 9351 3588 9352 3576 9352
3577 9370 3572 9370 3568 9394 3618 9362
3650 9358 3650 9330 3612 9330
TIME...MOT...LOC 1320Z 245DEG 35KT 3648 9348 3622 9340 3575 9373
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 3, 6:08 AM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Nov 3, 6:08 AM CST, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
608 AM CST Sun Nov 3 2024
...New AVIATION...
.SHORT TERM...
(Today)
Issued at 329 AM CST Sun Nov 3 2024
Heavy rainfall of 1 to 4 inches has fallen thus far across
northeast Oklahoma north of an Okemah to Grove line, with a sharp
cutoff to the south of that line, where very little rain has
fallen thus far. A QLCS producing damaging winds and a few
tornadoes is advancing east into eastern Oklahoma at this time,
and will sweep rapidly east across much of the forecast area
through the early morning hours. Much of the severe weather
threat today will be with this activity.
In the wake of the QLCS, much of the area may see a relative break
in heavier rainfall, but additional development is likely later
this afternoon. The flood watch has been expanded to now include
our entire forecast area. Afternoon high temperatures today will
mostly be in the 70s.
&&
.LONG TERM...
(Tonight through Saturday)
Issued at 329 AM CST Sun Nov 3 2024
Additional rounds of showers and storms will occur tonight into
early Monday and again later Monday afternoon and evening as the
main upper system and a cold front approach. Severe weather will
be possible again tonight with damaging winds and a few tornadoes
again being the biggest threats. A more significant wind and
tornado threat may unfold late Monday afternoon and evening. The
additional rounds of heavy rainfall will also result in the flash
flood increasing with time.
We will dry out somewhat Tuesday and Wednesday, but the next upper
level storm system will already be brewing in the southwest U.S.
Rain chances will return Thursday through Saturday with this
system, with the higher chances in the western part of the area
Thursday and Friday. Overall rain amounts with this system look to
remain much lower than with the current system...generally under
one inch. Temperatures for most of the week will average near or
slightly above the seasonal averages.
&&
.AVIATION...
(12Z TAFS)
Issued at 607 AM CST Sun Nov 3 2024
Conditions vary greatly across eastern Oklahoma and western Arkansas
this morning as a large area of showers and storms moves across the
region. This trend of varying flying conditions will continue through
the period with several rounds of showers/storms anticipated. IFR to
MVFR conditions are expected within thunderstorm areas.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 72 66 73 52 / 100 90 100 60
FSM 75 68 76 59 / 90 100 100 100
MLC 75 67 76 52 / 100 100 100 80
BVO 71 63 72 48 / 100 90 100 50
FYV 72 65 73 53 / 100 100 100 100
BYV 74 66 74 56 / 90 100 100 100
MKO 73 65 75 52 / 100 90 100 80
MIO 71 64 72 52 / 100 100 100 90
F10 72 64 75 49 / 100 100 100 60
HHW 77 68 78 55 / 80 90 100 90
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 9 AM CST this morning through Monday afternoon
for OKZ069-072-075-076.
Flood Watch through Monday afternoon for OKZ049-053>068-070-071-
073-074.
AR...Flood Watch from 9 AM CST this morning through Monday afternoon
for ARZ001-002-010-011-019-020-029.
&&
SHORT TERM...05
LONG TERM....05
AVIATION...10Hazardous weather outlook, Nov 3, 5:59 AM CST, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
559 AM CST Sun Nov 3 2024
ARZ001-002-010-011-019-020-029-OKZ049-053>076-041100-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
559 AM CST Sun Nov 3 2024
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Afternoon.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Afternoon.
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Strong to severe thunderstorms will move east out of northwest
Arkansas shortly after sunrise this morning. Additional rounds of
showers and thunderstorms are expected later today through
tonight, with the severe weather threat ramping up again late this
afternoon and this evening. Damaging winds will be the main severe
weather threat, but there may also be a few tornadoes, with the
highest tornado threat across southeast Oklahoma.
Additional heavy rainfall is expected in some places through
tonight, and this may result in some flooding issues, especially
if heavy rain falls over the same areas that received 3 to 5
inches of rain Saturday night.
Gusty south winds will continue today, with a few gusts to near 30
miles an hour.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Severe Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
TUESDAY...No Hazards.
WEDNESDAY and THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.
SATURDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Another round of strong to severe thunderstorms and heavy rainfall
is expected Monday afternoon and evening as a cold front moves
into the area. All severe weather hazards will be possible,
including a few tornadoes. Heavy rainfall will once again occur in
some places, potentially leading to additional flooidng concerns.
Another storm system will affect the area during the latter part
of the week, bringing additional chances for showers and a few
thunderstorms.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Nov 3, 5:18 AM CST, 2 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
518 AM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM Tstm Wnd Gst 3 W Tahlequah 35.92N 95.02W
11/03/2024 M70 MPH Cherokee OK Trained Spotter
Estimated 70 mph winds.
&&Local storm report, Nov 3, 5:36 AM CST, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
536 AM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 AM Tstm Wnd Gst Tulsa 36.13N 95.92W
11/03/2024 M63 MPH Tulsa OK Amateur Radio
At 9th and Detroit.
&&Special weather statement, Nov 3, 5:54 AM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
554 AM CST Sun Nov 3 2024
ARZ019-029-OKZ072-076-031230-
Sebastian AR-Crawford AR-Sequoyah OK-Le Flore OK-
554 AM CST Sun Nov 3 2024
...STRONG THUNDERSTORMS WILL IMPACT CRAWFORD...NORTHWESTERN
SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES
THROUGH 630 AM CST...
At 553 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles south of Lee Creek to 2 miles northeast
of Roland to 4 miles north of Spiro. Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Mountainburg...
Alma... Barling...
Muldrow... Roland...
Lavaca... Arkoma...
Mulberry... Dyer...
Moffett... Rudy...
Fort Smith Regional Airport... Figure Five...
Jenny Lind... Kibler...
Central City... Concord...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 22.
Interstate 40 in Oklahoma between mile markers 320 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM CST for northwestern
and west central Arkansas...and east central Oklahoma.
&&
LAT...LON 3547 9406 3547 9405 3522 9430 3529 9462
3544 9457 3564 9440 3567 9409 3560 9407
3558 9407 3557 9406 3550 9404 3549 9405
3548 9404
TIME...MOT...LOC 1153Z 264DEG 28KT 3564 9434 3545 9449 3531 9461
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Nov 3, 5:59 AM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
559 AM CST Sun Nov 3 2024
ARZ010-019-031230-
Washington AR-Crawford AR-
559 AM CST Sun Nov 3 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN CRAWFORD AND SOUTH
CENTRAL WASHINGTON COUNTIES THROUGH 630 AM CST...
At 558 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from Devils Den State Park to 2 miles south of Lee
Creek. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Mountainburg... Natural Dam...
Chester... Lee Creek...
Lake Fort Smith... Bidville...
Locke... Mount Gayler...
This includes Interstate 49 between mile markers 33 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM CST for northwestern
and west central Arkansas.
&&
LAT...LON 3579 9396 3567 9399 3564 9440 3576 9431
TIME...MOT...LOC 1158Z 263DEG 28KT 3577 9425 3565 9434
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Nov 3, 6:41 AM CST, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
641 AM CST Sun Nov 3 2024
ARZ002-011-031330-
Carroll AR-Madison AR-
641 AM CST Sun Nov 3 2024
...STRONG THUNDERSTORMS WILL IMPACT MADISON AND SOUTHEASTERN CARROLL
COUNTIES THROUGH 730 AM CST...
At 640 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from Clifty to 5 miles southwest of Huntsville to 9
miles northwest of Cass. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Huntsville... Green Forest...
St. Paul... Rudd...
Saint Paul... Kingston...
Forum... Aurora...
Clifty... Boston...
Withrow Springs State Park... Pettigrew...
Japton... Witter...
Marble... Rule...
Dryfork... Red Star...
Metalton... Connor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM CST for northwestern
Arkansas.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3600 9345
3595 9347 3595 9349 3593 9349 3592 9351
3582 9353 3578 9395 3603 9381 3625 9381
3634 9344 3612 9340
TIME...MOT...LOC 1240Z 260DEG 23KT 3625 9380 3604 9382 3579 9394
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Nov 3, 7:20 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
720 AM CST Sun Nov 3 2024
ARZ002-011-020-031345-
Carroll AR-Madison AR-Franklin AR-
720 AM CST Sun Nov 3 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN MADISON...NORTHEASTERN
FRANKLIN AND CARROLL COUNTIES THROUGH 745 AM CST...
At 720 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Urbanette to 2 miles north
of Osage to 5 miles southeast of Saint Paul. Movement was northeast
at 40 mph.
HAZARD...Wind gusts up to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Berryville... Green Forest...
St. Paul... Carrollton...
Rudd... Saint Paul...
Kingston... Aurora...
Boston... Pettigrew...
Witter... Marble...
Osage... Urbanette...
Rule... Blue Eye...
Dryfork... Red Star...
Metalton... Connor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3588 9351 3588 9352 3576 9352
3577 9370 3572 9370 3568 9394 3618 9362
3650 9358 3650 9330 3612 9330
TIME...MOT...LOC 1320Z 245DEG 35KT 3648 9348 3622 9340 3575 9373
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 8:14 PM CDT | Special Weather Statement | TSA | Okmulgee | 46 min |
| Nov 2, 8:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 47 min |
| Nov 2, 9:09 PM CDT | Special Weather Statement | TSA | Wagoner | 36 min |
| Nov 2, 10:49 PM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa | 4 hr |
| Nov 2, 10:51 PM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Wagoner | 114 min |
| Nov 3, 1:19 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 2 more | 3 hr |
| Nov 3, 1:24 AM CDT | Special Weather Statement | TSA | Creek | 36 min |
| Nov 3, 2:45 AM CST | Special Weather Statement | TSA | Osage | 30 min |
| Nov 3, 2:52 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 38 min |
| Nov 3, 3:04 AM CST | Tornado Warning | TSA | Osage | 14 min |
| Nov 3, 3:04 AM CST | Tornado Warning | TSA | Osage | 14 min |
| Nov 3, 3:09 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 36 min |
| Nov 3, 3:24 AM CST | Severe Thunderstorm Warning | TSA | Creek | 21 min |
| Nov 3, 3:26 AM CST | Severe Thunderstorm Warning | TSA | Osage | 19 min |
| Nov 3, 3:29 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 46 min |
| Nov 3, 3:41 AM CST | Tornado Warning | TSA | Creek | 34 min |
| Nov 3, 3:43 AM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 34 min |
| Nov 3, 3:51 AM CST | Tornado Warning | TSA | Tulsa | 24 min |
| Nov 3, 3:55 AM CST | Tornado Warning | TSA | Creek | 19 min |
| Nov 3, 4:03 AM CST | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 42 min |
| Nov 3, 4:13 AM CST | Tornado Warning | TSA | Tulsa | 32 min |
| Nov 3, 4:16 AM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 29 min |
| Nov 3, 4:22 AM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 23 min |
| Nov 3, 4:24 AM CST | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 18 min |
| Nov 3, 4:29 AM CST | Tornado Warning | TSA | Cherokee, Craig, McIntosh, Mayes, Muskogee, Nowata and 2 more | 31 min |
| Nov 3, 4:36 AM CST | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 2 more | 13 min |
| Nov 3, 4:46 AM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 44 min |
| Nov 3, 4:51 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more | 39 min |
| Nov 3, 5:20 AM CST | Severe Thunderstorm Warning | TSA | Adair, Delaware, Ottawa, Sequoyah | 40 min |
| Nov 3, 7:51 AM CST | Special Weather Statement | TSA | Choctaw | 24 min |
| Nov 3, 7:54 AM CST | Special Weather Statement | TSA | LeFlore | 36 min |
| Nov 3, 8:09 AM CST | Special Weather Statement | TSA | Choctaw | 21 min |
| Nov 3, 8:32 AM CST | Special Weather Statement | TSA | LeFlore | 28 min |
| Nov 3, 12:02 PM CST | Special Weather Statement | TSA | Osage, Pawnee | 28 min |
| Nov 3, 12:14 PM CST | Special Weather Statement | TSA | Pittsburg | 31 min |
| Nov 3, 2:21 PM CST | Special Weather Statement | TSA | Okmulgee | 24 min |
| Nov 3, 2:37 PM CST | Special Weather Statement | TSA | Cherokee | 38 min |
| Nov 3, 2:40 PM CST | Special Weather Statement | TSA | Tulsa | 35 min |
| Nov 3, 2:48 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 16 min |
| Nov 3, 2:55 PM CST | Special Weather Statement | TSA | Pawnee | 35 min |
| Nov 3, 3:06 PM CST | Special Weather Statement | TSA | Adair | 24 min |
| Nov 3, 3:13 PM CST | Special Weather Statement | TSA | Nowata, Washington | 32 min |
| Nov 3, 3:30 PM CST | Special Weather Statement | TSA | Osage | 45 min |
| Nov 3, 3:54 PM CST | Special Weather Statement | TSA | Craig | 36 min |
| Nov 3, 4:18 PM CST | Special Weather Statement | TSA | Osage | 42 min |
| Nov 3, 5:01 PM CST | Special Weather Statement | TSA | Osage | 29 min |
| Nov 3, 5:29 PM CST | Special Weather Statement | TSA | Pittsburg | 31 min |
| Nov 3, 5:39 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 51 min |
| Nov 3, 5:51 PM CST | Tornado Warning | TSA | Pittsburg | 24 min |
| Nov 3, 5:54 AM CST | Special Weather Statement | TSA | Crawford | 36 min |
| Nov 3, 5:57 AM CST | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 48 min |
| Nov 3, 5:59 AM CST | Special Weather Statement | TSA | Crawford | 31 min |
| Nov 3, 6:41 AM CST | Special Weather Statement | TSA | Madison | 49 min |
Nearby
Special Weather Statements in Arkansas, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.